MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL TIBIA WITH BIOGRIP

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; PROXIMAL TIBIA WITH BIOGRIP
Model Number PT-20000-02M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No additional information is available at this time.Once additional information is received, this record will be updated accordingly.
 
Event or Problem Description
It was reported that a patient underwent revision surgery on (b)(6) 2022 due to suture tearing post-operatively.The tibial tubercle was no longer attached to the eleos proximal tibia implant, causing the patient to experience anterior knee pain.During the revision procedure, the eleos tibial polyspacer, eleos tibial hinge, eleos resurfacing femur axial pin, and eleos proximal tibia were replaced.No specific device failures related to an onkos implant were reported.However, this event will be reported as a serious injury due to revision procedure.This record captures the eleos proximal tibia.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a revision surgery on (b)(6) 2022 due to suture tearing on the eleos proximal tibia approximately 8 months post-operatively, contributing to the detachment of the tibial tubercle.The patient experienced anterior knee pain due to this issue.The implanted proximal tibia was removed and replaced, as well as the tibial poly spacer, tibial hinge component, and axial pin.There were no alleged issues with the tibial poly spacer, tibial hinge component, or axial pin.A review of the work orders and sterilization batch release records for the products involved found no indication that the sutures tearing on the proximal tibia suture holes was a result of a manufacturing or sterilization nonconformance.The eleos complaint history record was reviewed, for the past year, which found no previous complaints for post-operative suture tears.The root cause of this event could not be determined conclusively.Upon correspondence with the field representative, it was communicated that the patient did not undergo a gastroc flap procedure, which aids the healing process by providing ample coverage over the suture area.The patient followed the recommended postoperative care and did not experience any excessive bending/loading forces.From the available information, it cannot be determined if the suture holes on the complaint proximal tibia contributed to the suture's tearing post-operatively.No intra-operative issues were reported- the sutures were able to be placed as intended during the index procedure.
 
Event or Problem Description

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
PROXIMAL TIBIA WITH BIOGRIP
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key13840377
Report Number3013450937-2022-00117
Device Sequence Number11944846
Product Code KRO
UDI-Device IdentifierB278PT2000002M0
UDI-PublicB278PT2000002M0
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPT-20000-02M
Device Catalogue NumberPT-20000-02M
Device Lot Number88658RR-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELEOS CANAL FILLING STEM, P/N FS-14120-03M; ELEOS CANAL FILLING STEM, P/N FS-14120-03M; ELEOS RESURFACING FEMUR AXIAL PIN, P/N 25002113E; ELEOS RESURFACING FEMUR AXIAL PIN, P/N 25002113E; ELEOS RESURFACING FEMUR, P/N 250L003E; ELEOS RESURFACING FEMUR, P/N 250L003E; ELEOS STEM EXTENSION, P/N KSP13140E; ELEOS STEM EXTENSION, P/N KSP13140E; ELEOS TIBIAL HINGE, P/N THSMWRS01M; ELEOS TIBIAL HINGE, P/N THSMWRS01M; ELEOS TIBIAL POLYSPACER, P/N 25001208E; ELEOS TIBIAL POLYSPACER, P/N 25001208E
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale